# SDR SWIA202265307

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670321725
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 280 TO F.S. 295.     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED R/H FLOOR SILL I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REV.38B, DATED 12/14/2020. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
